MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421567
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports some of the packaging wasn¿t sealed correctly so when the water sachet was popped it would leak.No photo was available.There was no harm.No additional information was provided.This emdr covers the unknown qty from this lot #.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation: review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lot.No similar complaint was received to this lot and malfunction code.The batch record review indicates no discrepancies.This issue will be monitored through the post market product monitoring review process, (b)(4).Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24754271
Report Number3005778470-2026-00542
Device Sequence Number15648518
Product Code GBM
UDI-Device Identifier30768455143543
UDI-Public30768455143543
Combination Product (Y/N)N
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421567
Device Lot Number5J03706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/27/2026
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown